# SDR AALA202510277243

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 47,289 hours, 20,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 17F EMERGENCY LIGHT AT SIDEWALL, SIGN IS MISSING. REPLACED RIGHT HAND AFT EMERGENCY EXIT BOTTOM SIGN LIGHT AT SIDE WALL IAWAMM 33-51-01. OPERATIONAL CHECK GOOD.
